A 39-year-old female asked about a 66-year-old female:
how long do the side effects of symbicort (budesonide and formoterol) last? will they go away in a few days or weeks? it is making me dizzy.
1 doctor answer • 1 doctor weighed in
General Practice 54 years experience
Need more info.: Go on Healthtap and schedule a doctor visit or see your doctor who prescribed symbicort (budesonide and formoterol). This question requires a review of your symptoms and all your medications.
2262 viewsAnswered >2 years ago
Last updated Oct 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.